MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC N/A; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC N/A; INSTRUMENT, STEREOTAXIC
Model Number 9733879
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Onsite analysis of the system was not performed as the instrument was replaced which resolved the issue.The instrument was returned and while no damage could be seen visually, when connected to a known good system, it did not turn on.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for an unknown procedure.It was reported that the cable was fractured.The procedure was completed with the use of another cable.There was no reported impact on the patient¿s outcome.There was also no reported delay to the procedure due to his event.

Brand Name
N/A
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
lousiville CO 80027
MDR Report Key7996752
Report Number1723170-2018-05306
Device Sequence Number427720
Product Code HAW
UDI-Device Identifier00613994480613
UDI-Public00613994480613
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733879
Device Catalogue Number9733879
Device Lot Number160115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2017
Initial Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1